MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-42-159-38U
Medical Device Problem Codes Material Invagination (1336); Material Deformation (2976); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"on follow up ct, the device has invaginated and is no longer sealing the dissection.Pre and post op imaging will be provided." patient outcome: "this was found on routing f/u ct, patient is stable.No additional treatment has been done yet.".
 
Additional Manufacturer Narrative
All relevant device history records (dhrs) for the relay pro nbs (n4) thoracic stent-graft system (28-n4-42-159-38u) with final assembly lot# 2506050154, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show the device received the required sterilization dose on (b)(6) 2025.There were no nonconformances or reworks in relation to this device.Review of the device history records showed no issues were found during the manufacture of the device.The pre-case plan and post-op ct scan imaging were provided for evaluation.Review of the pre-op imaging, it is observed an aneurysm immediately distal to the left subclavian artery.The patient underwent a tevar procedure with a relay pro nbs device, a 28-n4-42-159-38u (concerned device).An infolding ae was reported post procedure on(b)(6) 2026.No additional treatment has been performed.Review of the follow-up ct imaging dated (b)(6) 2025, it is observed the relay pro apposition from the left common subclavian.However, an ae of infolding of the proximal stent was reported post procedure.It is noted aneurysm sac expansion from 47.2mm (pre-op) to 54.9mm (post-op).Infolding of the stent-graft might occur due to tortuosity, or by a stent not being able to conform to the aorta wall often due to excessive oversizing.The most common treatment for stent-graft infolding is the use of a ballooning technique in the affected area.The following factors can contribute to graft infolding: excessive oversizing graft being loaded into the introducer sheath with an existing infold infolding induced by the delivery system's inner catheter during deployment.A higher number of stent apices for a given stent diameter; increasing the number of apices tends to reduce the spring's radial load; however, the radial load can be compensated for by increasing the spring diameter in its relaxed state.In conclusion, no issues were found during the manufacture of the device.The root cause of the reported failure of infolding of the stent-graft could not be determined.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key24340442
Report Number2247858-2026-00014
Device Sequence Number15898017
Product Code MIH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-N4-42-159-38U
Device Lot Number2506050154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date02/14/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale